MAUDE Adverse Event Report: SONEX HEALTH ULTRAGUIDECTR; CARPAL TUNNEL RELEASE SYSTEM

SONEX HEALTH ULTRAGUIDECTR; CARPAL TUNNEL RELEASE SYSTEM
Model Number 600112-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Loss of Range of Motion (2032); Muscle/Tendon Damage (4532)
Date of Event 11/17/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.Additionally, the lot number was not reported and therefore a review of device history records could not be performed.Tendon injury is referenced in the ultraguidectr instructions for use as a possible complication.No device malfunction was reported.
 
Event or Problem Description
The ultraguidectr primed and functioned normally during the procedure on (b)(6) 2023, and the procedure was uneventful.The physician indicated that he took multiple passes with the device to ensure a complete release, but did not note any unusual difficulty cutting the ligament.The patient tolerated the procedure well and the post-operative course was uneventful until 3 weeks post-procedure, when the patient heard a pop in their hand and was having difficulty normally bending the ring finger.An evaluation with diagnostic ultrasound confirmed a flexor digitorum superficialis (fds)-ring finger rupture at the level of the wrist crease.The physician explored and repaired the tendon, and the patient is recovering uneventfully.The physician did not see anything unusual at the time of the tendon repair and the patient had no other identifiable risk factors for tendon rupture.

Brand Name
ULTRAGUIDECTR
Common Device Name
CARPAL TUNNEL RELEASE SYSTEM
Manufacturer (Section D)
SONEX HEALTH
950 blue gentian road #200
eagan MN 55121
Manufacturer (Section G)
SONEX HEALTH
950 blue gentian road #200
eagan 55121
Manufacturer Contact
sara petrie
950 blue gentian road #200
eagan, MN 55121
MDR Report Key18588050
Report Number3013479847-2024-00001
Device Sequence Number20590749
Product Code LXH
UDI-Device Identifier00860002094700
UDI-Public(01)00860002094700(17)UNKNOWN(10)UNKNOWN
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K192873
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number600112-001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2024
Initial Report FDA Received Date01/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown